×

zbMATH — the first resource for mathematics

On constructing indecomposable groups in L. (English) Zbl 0372.20042

MSC:
20K99 Abelian groups
03E35 Consistency and independence results
03E55 Large cardinals
20K20 Torsion-free groups, infinite rank
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Devlin, K, Aspects of constructibility, Springer-verlag lecture notes in math. no. 354, (1973), Berlin · Zbl 0312.02054
[2] Drake, F, Set theory, (1974), North-Holland Amsterdam
[3] Eklof, P, Infinitary equivalence of abelian groups, Fund. math., 81, 305-314, (1974) · Zbl 0327.02050
[4] Eklof, P, On the existence of κ-free abelian groups, (), 65-72 · Zbl 0268.20036
[5] Fuchs, L, ()
[6] Fuchs, L, ()
[7] Gregory, J, Abelian groups infinitarily equivalent to free ones, Not. amer. math. soc., 20, A-500, (1973)
[8] Jensen, R, The fine structure of the constructible hierarchy, Ann. math. logic, 4, 229-308, (1972) · Zbl 0257.02035
[9] Kunen, K, Combinatorics, ()
[10] Magnus, W; Karrass, A; Solitar, D, Combinatorial group theory, (1966), Interscience New York
[11] Mekler, A, Applications of logic to group theory, ()
[12] Shelah, S, Infinite abelian groups—whitehead problem and some constructions, Israel J. math., 18, 243-256, (1974) · Zbl 0318.02053
[13] Shelah, S, A compactness theorem for singular cardinals, free algebras, Whitehead problem and transversals, Israel J. math., 21, 319-349, (1975) · Zbl 0369.02034
[14] Solovay, R, Real-valued measurable cardinals, (), (part 1), Providence, R. I. · Zbl 0222.02078
[15] Solovay, R; Tenenbaum, S, Cohen extensions and Souslin’s problem, Ann. of math., 94, 201-245, (1971) · Zbl 0244.02023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.